# SDR SWAA2023090591440

- Difficulty date: August 19, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 12,259 hours, 5,731 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120CF HAS CORROSION ON MATING SURFACES AROUND FASTNER HOLES DOT A223-002<[01] UPON FURTHER INVESTIGATION FOUND MORE THAN 3 INCHES OF CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 PARAGRAPH 5 (B);[02] RECIEVED MATERIAL PN: 2024-T3-071 A TAG A133190 AND VERIFIED TO BE CORRECT MATERIAL IAW AMM 50-10-04-400-801;[03] VERIFIED ITEM 2;[04] FABRICATED PANEL 120CF IAW SRM 51-40-05 AND IAW AMM 50-10-04-400-801;[05] VERIFIED ITEM 4 OK TO TREAT AND PRIME LOWER SIDE;[06] TREATED AND PRIMED PANEL 120CF IAW SRM 51-20-01;[07] VERIFIED ITEM 6 AUDIT C/W
